MAUDE Adverse Event Report: STRYKER SPINE-US DECOMPRESSION TUBE SNAKE ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US DECOMPRESSION TUBE SNAKE ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48080230
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the snake arm would not latch onto decompression tubes.There was a reported 15 minute delay.The procedure was successfully completed, and there were no reports of adverse consequences.
 
Additional Manufacturer Narrative
Method: visual inspection, functional inspection, device history review, complaint history review, risk assessment; result: the customer reported event was not confirmed as the device was functional during inspection.Product inspection upon return showed no deformation on the instruments.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: since the device was found to the fully functional, the reported issue could not be confirmed.
 
Event or Problem Description

Brand Name
DECOMPRESSION TUBE SNAKE ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7298073
Report Number0009617544-2018-00056
Device Sequence Number2274041
Product Code LXH
UDI-Device Identifier07613327263909
UDI-Public(01)07613327263909
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48080230
Device Catalogue Number48080230
Device Lot Number176428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1